Show simple item record

dc.creatorFrutos, Javier dees
dc.creatorGarcía Archilla, Juan Boscoes
dc.creatorNovo, Juliaes
dc.date.accessioned2017-04-18T13:37:47Z
dc.date.available2017-04-18T13:37:47Z
dc.date.issued2007
dc.identifier.citationFrutos, J.d., García Archilla, J.B. y Novo, J. (2007). The Postprocessed Mixed Finite-Element Method for the Navier–Stokes Equations: Refined Error Bounds. SIAM Journal on Numerical Analysis, 46 (1), 201-230.
dc.identifier.issn00361429es
dc.identifier.urihttp://hdl.handle.net/11441/57755
dc.description.abstractA postprocessing technique for mixed finite-element methods for the incompressible Navier–Stokes equations is analyzed. The postprocess, which amounts to solving a (linear) Stokes problem, is shown to increase the order of convergence of the method to which it is applied by one unit (times the logarithm of the mesh diameter). In proving the error bounds, some superconvergence results are also obtained. Contrary to previous analysis of the postprocessing technique, in the present paper we take into account the loss of regularity suffered by the solutions of the Navier–Stokes equations at the initial time in the absence of nonlocal compatibility conditions of the data.es
dc.description.sponsorshipMinisterio de Educación y Ciencia MTM2006- 00847es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherSociety for Industrial and Applied Mathematicses
dc.relation.ispartofSIAM Journal on Numerical Analysis, 46 (1), 201-230.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectNavier–Stokes equationses
dc.subjectMixed finite-element methodses
dc.subjectOptimal regularityes
dc.subjectError estimateses
dc.titleThe Postprocessed Mixed Finite-Element Method for the Navier–Stokes Equations: Refined Error Boundses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Matemática Aplicada II (ETSI)es
dc.relation.projectIDMTM2006- 00847es
dc.relation.publisherversionhttp://epubs.siam.org/doi/abs/10.1137/06064458es
dc.identifier.doi10.1137/06064458es
idus.format.extent30 p.es
dc.journaltitleSIAM Journal on Numerical Analysises
dc.publication.volumen46es
dc.publication.issue1es
dc.publication.initialPage201es
dc.publication.endPage230es
dc.contributor.funderMinisterio de Educación y Ciencia (MEC). España

FilesSizeFormatViewDescription
postprocessedmixed.pdf281.8KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional